# SDR SWAA001986

- Difficulty date: October 10, 2000
- Submitted: October 16, 2000
- Operation: Air carrier
- Aircraft: N316SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23338
- Aircraft time: 47,389 hours, 47,508 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 6545445
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 1/2D CHECK, FOUND LT WING INTERNAL RIB CRACKED AT WBL 135.5, BETWEEN STR S-2 & S-3.  REPAIRED RIB PER ER 00-1051A.
